# SDR AALA201611079002

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,335 hours, 24,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 11 DEF EMERGENCY FLOOR LIGHTING COMING LOOSE. RE-SECURED EMERGENCY FLOOR LIGHTING STRIP AT ROW 11 DEF PER CMM 25-60-00.
